As sad as I felt reading your notes, I feel you have tremendous insight into what may be causing these alarming lapses in memory, low feelings of self worth, sadness and fear. I believe you have named the three or four things causing your feelings of despair and if I'm right in any way the good news for you is that there is hope. You mention Xanax (tranquilizer and addictive), Zoloft (anti-depressant with many side effects, not to be mixed with alcohol), Darvon (narcotic and addictive), alcohol (central nervous system depressant and addictive). Each of these substances in your body, even one of them, causes mood changes and often, disordered thinking. The combination of all four is most likely causing the extreme difficulties and symptoms you describe: memory loss, depression, feelings of low self worth, thought disorders (confusion) and fear. Three of these substances are addictive and if you are an addictive personality, it is highly possible you may be addicted and need immediate help. The good news is that there is help and if you are willing to do anything to get better, and you will get better if you get the help you need to come off these drugs, then go for it. I recommend you ask your doctor for help, find some AA - Alcoholics Anonymous - meetings where you can meet other young people just like yourself who will support you and share with you how they have come off these addictive and debilitating substances, one day at a time. I do not suggest coming off Zoloft - that is something you and your doctor can decide later when these other substances, alcohol, narcotics and tranquilzers are out of your system. There is a way out and better way to live Paulos. Try picking up the telephone and calling AA in your community for help. Also, Paulos you are at high risk of dying from combining these very toxic chemicals in your body. So please reach out, ask you Higher Power, God, or whomever you pray to for help. Help will come. It is on its way to you now. You can do it. Life will become desirable over these toxic substances ruining your will. This too shall pass. Blessings to you.